*AdvaCare Paracetamol + Ibuprofen Tablets are GMP certified.

**AdvaCare Paracetamol + Ibuprofen Tablets are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

500mg + 200mg

*or according to distributor/market composition

Packaging:

10 tablets/blister, 10 blisters/box;1000 tablets/bottle

*or according to distributor/market requirements

Therapy:

Analgesic, Antipyretic, Non-Steroidal Anti-inflammatory Drug (NSAID)

Active Ingredients:

Paracetamol + Indomethacin

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Paracetamol + Ibuprofen tablets.

Paracetamol (UK, international) or acetaminophen (for USA and Japan ) and ibuprofen are used to relieve a headache, muscle aches, arthritis, backache, toothaches, colds, fevers, inflammations and other minor aches and pains.

Paracetamol is classified as a mild analgesic. It shows a strong ability of pain management but exhibits weak anti-inflammatory activity.

Ibuprofen is classified as a nonsteroidal anti-inflammatory drug (NSAID); it works by blocking the production of a substance in the body called prostaglandin which causes pain, swelling, and inflammation.

This product is produced with GMP standards in different dosages and packaging, in order to satisfy our customer’s specifications.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol + ibuprofen tablets. Always consult a doctor or health care professional for medical advice before use.

Common side effects include, but may not be limited to upset stomach, mild heartburn, nausea, vomiting; bloating, gas, diarrhea, constipation; dizziness, headache, nervousness; mild itching or rash; or ringing in your ears.

Seek medical attention if the following develop: changes in your vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, low red blood cells, and severe skin reaction.

For a comprehensive list of all possible effects, consult your doctor. If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Paracetamol + Ibuprofen Tablets
    email us at: [email protected]

Additional Information

Always consult a medical doctor or patient care specialist before using paracetamol + ibuprofen tablets.

Indications and Usage

For the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone.

Contraindications

This drug is contraindicated with patients hypersensitive towards ibuprofen, paracetamol or any other excipients. It is also contraindicated in patients having an abnormality in the coagulation.

Precautions

Do NOT use paracetamol + ibuprofen tablet if you:

  • Are allergic to paracetamol and ibuprofen;
  • Have a history of gastrointestinal ulceration/ perforation or bleeding;
  • Have severe hepatic failure, severe renal failure or congestive heart diseases;
  • Are in your last trimester of pregnancy because it might lead to risk of premature closure of feotal ductus areteriosus leading to pulmonary hypertension.

Use of paracetamol + ibuprofen tablets during pregnancy or breast feeding is not recommended as taking paracetamol + ibuprofen during the last 3 months of the pregnancy may harm the unborn baby. Consult your doctor or health care professional before taking paracetamol + ibuprofen tablets.

Driving or operating machinery is safe when administered with paracetamol + ibuprofen.

Administration and Dosage

Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise.

Usual dose for adults is: depending on condition and severity 200 to 400mg orally every 4 to 6 hours as needed. Usual dose for children is: depending on condition, severity and weight 4 to 10mg/kg orally every 6 to 8 hours as needed.

Interactions

There are several drugs that interact with paracetamol + ibuprofen tablets including: lithium; methotrexate; a blood thinner (warfarin, coumadin, jantoven); heart or blood pressure medication, including a diuretic or “water pill”; orsteroid medicine (such as prednisone).

Overdose

If someone overdoses might have symptoms of pallor, nausea, vomiting, anorexia and abdominal pain, breathlessness or passing out. This has to be reported to the medical health professional. Seek medical help urgently.

Adverse Reactions

Some of the reported adverse reactions are fever, liver problems, hallucinations, heartburn, indigestion etc. Consult with your doctor about any medications you are taking, before your treatment with paracetamol + ibuprofen tablets.

Request
Product Price